# SDR DHL2005770003

- Difficulty date: March 16, 2005
- Submitted: March 16, 2005
- Operation: Air carrier
- Aircraft: N770AT
- Make and model: Boeing 727-2B7
- Aircraft serial: 21953
- System (JASC): 3270 · Auxiliary Gear (Tail Skid)
- Part: Warning Light
- Condition: Malfunctioned
- Location: Nlg Door
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NOSE GEAR DOOR ON S/O PANEL AND RED DOOR LIGHT ILLUMINATED FOR AN EXCESSIVE PERIOD OF TIME WHEN LANDING GEAR EXTENDED.  DEFERRED NOSE GEAR DOOR INDICATION PER MEL 32-1 DMI 20102 PLACARD INSTALLED.
